# SDR SWIA2019021945528

- Difficulty date: February 18, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 38,970 hours, 33,642 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#3703, UPON GEAR RETRACTION, NOSE GEAR DID NOT SHOW AN UP INDICATION. GEAR DISAGREE WARNING MESSAGE APPEARED.FOLLOWED QRH PROCEDURE AND GEAR EXTENDED TO DOWN POSITION CORRECTLY. NO GEAR SPEED LIMITS WERE EXCEEDED.  INSTALLED NLG SELECTOR VALVE IAW AMM. BLED #3 HYDRAULIC SYSTEM IAW AMM. PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM, OPS CHECK GOOD. NO LEAKS NOTED. NO GEAR DISAGREE MSG.
